Home > Research > Researchers > Professor Gordon Blower > Publications

Professor Gordon Blower

Professor

  1. 2019
  2. Unpublished

    Statistical mechanics of the periodic Benjamin Ono equation

    Blower, G., Doust, I. & Brett, C., 24/01/2019, (Unpublished) 34 p.

    Research output: Working paper

  3. Published

    On determinant expansions of Hankel operators

    Blower, G. & Chen, Y., 17/01/2019, Arxiv, 37 p.

    Research output: Working paper

  4. Published

    Mixed moments of characteristic polynomials of random unitary matrices

    Bailey, E., Bettin, S., Blower, G., Conrey, B., Prokhorov, A., Rubinstein, M. & Snaith, N., 12/01/2019, 30 p.

    Research output: Working paper

  5. 2018
  6. Published

    Center of mass distribution of the Jacobi unitary ensembles: Painleve V, asymptotic expansions

    Zhan, L., Blower, G., Chen, Y. & Zhu, M., 10/2018, In : Journal of Mathematical Physics. 59, 10, 28 p., 103301.

    Research output: Contribution to journalJournal article

  7. 2017
  8. Published

    Single uer MIMO system, Painleve transcendents and double scaling

    Chen, H., Chen, M., Blower, G. & Chen, Y., 12/2017, In : Journal of Mathematical Physics. 58, 12, 24 p., 123502.

    Research output: Contribution to journalJournal article

  9. Unpublished

    Center of Mass distribution of the Jacobi unitary ensembles Painleve V, asympototic expansions

    Blower, G., Zhan, L., Chen, Y. & Zhu, M., 9/10/2017, (Unpublished) 34 p.

    Research output: Working paper

  10. Published

    Operational calculus and integral transforms for groups with finite propagation speed

    Blower, G. & Doust, I., 1/10/2017, In : Advances in Pure and Applied Mathematics. 8, 4, p. 265-283 19 p.

    Research output: Contribution to journalJournal article

  11. 2016
  12. Published

    Hill's spectral curves and the invariant measure of the periodic KdV equation

    Blower, G., Brett, C. & Doust, I., 26/09/2016, In : Bulletin des Sciences Mathématiques. 140, 7, p. 864-899 36 p.

    Research output: Contribution to journalJournal article

  13. Published

    Kernels and point processes associated with Whittaker functions

    Blower, G. & Chen, Y., 09/2016, In : Journal of Mathematical Physics. 57, 9, 18 p., 093505.

    Research output: Contribution to journalJournal article

  14. Published

    Concentration of the invariant measure for the periodic Zakharov, KdV and cubic NLS equations in 1D and 2D

    Blower, G., 1/06/2016, In : Journal of Mathematical Analysis and Applications. 438, 1, p. 240-266 27 p.

    Research output: Contribution to journalJournal article

  15. 2014
  16. Published

    Logarithmic Sobolev inequalities and spectral concentration for the cubic Shrödinger equation

    Blower, G., Brett, C. & Doust, I., 2014, In : Stochastics. 86, 6, p. 870-881 12 p.

    Research output: Contribution to journalJournal article

  17. 2012
  18. Unpublished

    On tau functions associated with linear systems

    Blower, G. & Newsham, S., 5/04/2012, (Unpublished) 66 p.

    Research output: Working paper

  19. Published

    Logarithmic Sobolev inequality for the invariant measure of the periodic Korteweg--de Vries equation.

    Blower, G., 2012, In : Stochastics: An International Journal of Probability and Stochastic Processes formerly Stochastics and Stochastics Reports. 84, 4, p. 533-542 10 p.

    Research output: Contribution to journalJournal article

  20. 2011
  21. Published

    On tau functions for orthogonal polynomials and matrix models.

    Blower, G., 15/07/2011, In : Journal of Physics -London- a Mathematical and General. 44, 28, p. 1-31 31 p.

    Research output: Contribution to journalJournal article

  22. Published

    On linear systems and τ functions associated with Lamé's equation and Painlevé's equation VI.

    Blower, G., 1/04/2011, In : Journal of Mathematical Analysis and Applications. 376, 1, p. 294-316 23 p.

    Research output: Contribution to journalJournal article

  23. 2010
  24. Published

    A maximal theorem for holomorphic semigroups on vector-valued spaces.

    Blower, G., Doust, I. & Taggart, R., 2010, The AMSI-ANU Workshop on Spectral Theory and Harmonic Analysis : The Australian National University, Canberra, July 2009. Hassell, A., McIntosh, A. & Taggart, R. (eds.). 44 ed. Canberra: Australian National University, Vol. 44. p. 105-114 10 p. (Proceedings of the Centre for Mathematics and its Applications).

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNChapter

  25. 2009
  26. Published

    Discrete Tracy--Widom operators.

    Blower, G. & McCafferty, A., 10/2009, In : Proceedings of the Edinburgh Mathematical Society. 52, 3, p. 545-559 15 p.

    Research output: Contribution to journalJournal article

  27. Published

    Linear systems and determinantal random point fields.

    Blower, G., 07/2009, In : Journal of Mathematical Analysis and Applications. 355, 1, p. 311-334 24 p.

    Research output: Contribution to journalJournal article

  28. 2008
  29. Published

    Hankel operators that commute with second order differential operators.

    Blower, G., 1/06/2008, In : Journal of Mathematical Analysis and Applications. 342, 1, p. 601-614 14 p.

    Research output: Contribution to journalJournal article

  30. Published

    Integrable operators and squares of Hankel operators.

    Blower, G., 15/04/2008, In : Journal of Mathematical Analysis and Applications. 340, 2, p. 943-953 11 p.

    Research output: Contribution to journalJournal article

  31. Published

    Operators associated with soft and hard spectral edges from unitary ensembles.

    Blower, G., 1/01/2008, In : Journal of Mathematical Analysis and Applications. 337, 1, p. 239-265 27 p.

    Research output: Contribution to journalJournal article

  32. 2007
  33. Published

    Free and classical entropy over the circle.

    Blower, G., 17/02/2007, In : Journal of Inequalities in Pure and Applied Mathematics. 8, 1, p. 1-6 6 p.

    Research output: Contribution to journalJournal article

  34. 2006
  35. Published

    Concentration of measure on product spaces with applications to Markov processes.

    Blower, G. & Bolley, F., 2006, In : Studia Mathematica. 175, 1, p. 47-72 26 p.

    Research output: Contribution to journalJournal article

  36. 2005
  37. Published

    A maximal theorem for holomorphic semigroups.

    Blower, G. & Doust, I., 03/2005, In : The Quarterly Journal of Mathematics. 56, 1, p. 21-30 10 p.

    Research output: Contribution to journalJournal article

  38. 2004
  39. Published

    Displacement convexity for the generalized orthogonal ensemble.

    Blower, G., 09/2004, In : Journal of Statistical Physics. 116, 5/6, p. 1359-1387 29 p.

    Research output: Contribution to journalJournal article

  40. Published

    Complex uniformly convex Banach spaces and Riesz measures.

    Blower, G. & Ransford, T. J., 06/2004, In : Canadian Journal of Mathematics. 56, 2, p. 225-245 21 p.

    Research output: Contribution to journalJournal article

  41. Published

    Transportation of measure, Young diagrams and random matrices.

    Blower, G., 2004, In : Bernoulli. 10, 5, p. 755-782 28 p.

    Research output: Contribution to journalJournal article

  42. 2003
  43. Published

    Gaussian isoperimetric inequalities and transportation.

    Blower, G., 09/2003, In : Positivity. 7, 3, p. 203-224 22 p.

    Research output: Contribution to journalJournal article

  44. Published

    Almost sure weak convergence for the circular ensembles of Dyson.

    Blower, G., 2003, In : Stochastics: An International Journal of Probability and Stochastic Processes formerly Stochastics and Stochastics Reports. 75, 6, p. 425-433 9 p.

    Research output: Contribution to journalJournal article

  45. 2002
  46. Published

    Maximal functions and subordination for operator groups.

    Blower, G., 02/2002, In : Proceedings of the Edinburgh Mathematical Society. 45, 1, p. 27-42 16 p.

    Research output: Contribution to journalJournal article

  47. Published

    Non-linear kernel density estimation for binned data: convergence in entropy.

    Blower, G. & Kelsall, J. E., 2002, In : Bernoulli. 8, 4, p. 423-449 27 p.

    Research output: Contribution to journalJournal article

  48. 2001
  49. Published

    Almost sure weak convergence for the generalized orthogonal ensemble.

    Blower, G., 1/10/2001, In : Journal of Statistical Physics. 105, 1-2, p. 309-335 27 p.

    Research output: Contribution to journalJournal article

  50. Published

    Gaussian ensembles for the non-linear Schrödinger and KdV equations.

    Blower, G., 2001, In : Stochastics and Stochastics Reports. 71, 3-4, p. 177-200 24 p.

    Research output: Contribution to journalJournal article

  51. 2000
  52. Published

    Maximal functions for groups of operators.

    Blower, G., 02/2000, In : Proceedings of the Edinburgh Mathematical Society. 43, 1, p. 57-71 15 p.

    Research output: Contribution to journalJournal article

  53. 1999
  54. Published

    On analytic factorisation of positive hermitian matrix functions over the bidisc.

    Blower, G., 1/07/1999, In : Linear Algebra and its Applications. 295, 1-3, p. 149-158 10 p.

    Research output: Contribution to journalJournal article

  55. 1998
  56. Published

    Multipliers of Hardy spaces, quadratic integrals and Williams-Foias-Peller operators.

    Blower, G., 1998, In : Studia Mathematica. 131, 2, p. 179-188 10 p.

    Research output: Contribution to journalJournal article

  57. 1997
  58. Published

    Complete polynomial bounds for matrices.

    Blower, G., 03/1997, In : The Quarterly Journal of Mathematics. 48, 1, p. 11-15 5 p.

    Research output: Contribution to journalJournal article

  59. Published

    Bilinear forms on vector Hardy spaces.

    Blower, G., 1997, In : Glasgow Journal of Mathematics. 39, p. 371-378 8 p.

    Research output: Contribution to journalJournal article

  60. 1996
  61. Published

    Multipliers for semigroups.

    Blower, G., 06/1996, In : Proceedings of the Edinburgh Mathematical Society. 39, 2, p. 241-252 12 p.

    Research output: Contribution to journalJournal article

  62. Published

    Stationary processes for translation operators.

    Blower, G., 1996, In : Proceedings of the London Mathematical Society. 72, 3, p. 697-720 24 p.

    Research output: Contribution to journalJournal article

  63. 1995
  64. Published

    On the stochastic spectral radius formula.

    Blower, G., 03/1995, In : The Quarterly Journal of Mathematics. 46, 1, p. 1-10 10 p.

    Research output: Contribution to journalJournal article

  65. Published

    Abel means of operator-valued processes

    Blower, G., 1995, In : Studia Mathematica. 115, 3, p. 261-276 16 p.

    Research output: Contribution to journalJournal article

  66. 1992
  67. Published

    On the complete polynomial bounds of certain operators.

    Blower, G., 1992, In : The Quarterly Journal of Mathematics. 43, 2, p. 149-156 8 p.

    Research output: Contribution to journalJournal article

Back to top